What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before the first event at Jun 3, 10:56 PM CST, 2 hours 19 minutes earlier.
Area forecast discussion, Jun 3, 10:56 PM CST, 2 hours 19 minutes before
Area Forecast Discussion
National Weather Service Houston/Galveston TX
1156 PM CDT Sat Jun 3 2017
.DISCUSSION...
Will be updating pops for another impulse making its way into the
area.
&&
.AVIATION...
Taking a look at water vapor imagery, there's a series of upper
disturbances lined up to move across the area in the next 24
hours. The next one is quickly making its way into se Tx from the
west. Thinking was atmos would probably be too worked over from
early evening rains. But that thinking appears mostly wrong and
look for some more shra & iso tstms to move through in the next
1-4 hours. There are remnant surface boundaries situated all over
the place and they could be a focus at virtually any time. When
upper impulses aren't the culprit for initiating precip, daytime
heating will probably be. Overall, highly confident the pattern is
favorable for more precip. But confidence as to when/where/intensity
is low. Would eye the Highway 59 corridor eastward later this
morning. Broad brushed TAFs with VCTS/VCSH's and expect
amendments. Possibly lots of them between now and this time
tomorrow... 47
&&
.PRELIMINARY POINT TEMPS/POPS...
College Station (CLL) 69 87 71 85 71 / 30 60 50 70 20
Houston (IAH) 74 88 73 87 73 / 70 70 50 80 40
Galveston (GLS) 77 86 77 86 78 / 30 70 50 70 50
&&
.HGX WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jun 3, 2:47 PM CST, 10 hours 28 minutes before
Hazardous Weather Outlook
National Weather Service Houston/Galveston TX
347 PM CDT Sat Jun 3 2017
TXZ163-164-176-177-195>198-042100-
Brazos-Burleson-Grimes-Houston-Madison-Trinity-Walker-Washington-
347 PM CDT Sat Jun 3 2017
This hazardous weather outlook is for portions of Southeast Texas..
.DAY ONE...Tonight
Daytime heating will trigger scattered showers and thunderstorms
late this afternoon and evening. Storm motion will be slow and
locally heavy rain will be possible in the stronger storms.
.DAYS TWO THROUGH SEVEN...Sunday through Saturday
An upper level low will trigger scattered to numerous showers and
thunderstorms Sunday and Monday. Storm motion will remain slow
and locally heavy rain will be possible. Some flooding issues
might be possible both Sunday and Monday. Widespread rainfall by
Monday night will be between 1 and 3 inches with isolated areas
receiving up to 4 inches of rain.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed.
GMZ330-335-350-355-370-375-042100-
Coastal waters from Freeport to the Matagorda Ship Channel out
20 NM-Coastal waters from High Island to Freeport out 20 NM-
Galveston Bay-Matagorda Bay-
Waters from Freeport to the Matagorda Ship Channel from 20 to
60 NM-Waters from High Island to Freeport from 20 to 60 NM-
347 PM CDT Sat Jun 3 2017
This hazardous weather outlook is for portions of Southeast Texas..
.DAY ONE...Tonight
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Sunday through Saturday
Swells propagating into the coastal waters will produce wave
heights near or just above 5 feet in the offshore waters.
Mariners should prepare for locally rough seas due to the swells
and also from thunderstorms producing variable and gusty winds and
frequent lightning.
Waterspouts may be possible Sunday morning.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed.
TXZ178-179-199-200-210>214-226-227-235>238-042100-
Austin-Brazoria-Chambers-Colorado-Fort Bend-Galveston-Harris-
Jackson-Liberty-Matagorda-Montgomery-Polk-San Jacinto-Waller-
Wharton-
347 PM CDT Sat Jun 3 2017
This hazardous weather outlook is for portions of Southeast Texas..
.DAY ONE...Tonight
Daytime heating will trigger scattered showers and thunderstorms
today. Storm motion will be slow and locally heavy rain will be
possible in the stronger storms.
.DAYS TWO THROUGH SEVEN...Sunday through Saturday
An upper level low will trigger scattered to numerous showers and
thunderstorms Sunday and Monday. Storm motion will remain slow
and locally heavy rain will be possible. Some flooding issues
might be possible both Sunday and Monday. Funnel clouds may be
possible Sunday morning with the rapid development of showers and
thunderstorms. Widespread rainfall by Monday night will be between
1 and 3 inches with isolated areas receiving up to 4 inches of
rain.
.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed.
In the hours before
Special weather statement, Jun 3, 7:40 PM CST, 5 hours 35 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
840 PM CDT SAT JUN 3 2017
TXZ164-177>179-198-199-212-213-040245-
San Jacinto TX-Walker TX-Grimes TX-Waller TX-Polk TX-Harris TX-
Montgomery TX-Trinity TX-
840 PM CDT SAT JUN 3 2017
...Line of strong thunderstorms impacting the region through 930
PM CDT...
At 838 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles northwest of Montgomery to near Prairie
View. Movement was northeast at approximately 30 mph.
Half inch hail and winds in excess of 30 mph will be possible with
these storms.
Locations impacted include...
Huntsville, Willis, Prairie View, Pinehurst, Magnolia, New Waverly,
Pine Island, Point Blank, Montgomery, Riverside, Todd Mission,
Huntsville State Park, Lake Conroe Dam, Crabbs Prairie, Dobbin,
Oakhurst and Dacus.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3091 9562 3085 9510 3036 9554 3000 9602
3050 9578
TIME...MOT...LOC 0138Z 210DEG 34KT 3050 9578 3015 9594Special weather statement, Jun 3, 8:15 PM CST, 5 hours before
Special Weather Statement
National Weather Service Houston/Galveston TX
915 PM CDT SAT JUN 3 2017
TXZ177-178-199-040300-
San Jacinto TX-Walker TX-Montgomery TX-
915 PM CDT SAT JUN 3 2017
...Strong thunderstorm moving into central Montgomery County through
hour...
At 914 PM CDT, Doppler radar was tracking a strong thunderstorm near
Lake Conroe Dam, or just southwest of Conroe, moving northeast at 20
mph.
Winds in excess of 30 mph will be possible with this storm.
Locations impacted include...
Conroe, Willis, Pinehurst, The Woodlands, Panorama Village and Cut
And Shoot.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3014 9566 3021 9574 3038 9552 3051 9540
3037 9521
TIME...MOT...LOC 0214Z 226DEG 19KT 3029 9556Special weather statement, Jun 3, 9:30 PM CST, 3 hours 45 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
1030 PM CDT SAT JUN 3 2017
TXZ178-179-199-200-040430-
San Jacinto TX-Liberty TX-Polk TX-Montgomery TX-
1030 PM CDT SAT JUN 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL MONTGOMERY...
SOUTHEASTERN SAN JACINTO...NORTHWESTERN LIBERTY AND SOUTH CENTRAL
POLK COUNTIES UNTIL 1130 PM CDT...
At 1029 PM CDT, Doppler radar was tracking a strong thunderstorm near
North Cleveland, or near Cleveland, moving northeast at 30 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
Cleveland, Shepherd, Goodrich, North Cleveland, Lake Livingston State
Park, southern West Livingston, Romayor and Rye.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 3026 9517 3043 9523 3068 9503 3045 9473
TIME...MOT...LOC 0329Z 228DEG 26KT 3042 9510
Special weather statement, Jun 4, 12:14 AM CST, 1 hour 1 minute before
Special Weather Statement
National Weather Service Houston/Galveston TX
114 AM CDT SUN JUN 4 2017
TXZ195>198-040645-
Brazos TX-Washington TX-Grimes TX-Burleson TX-
114 AM CDT SUN JUN 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BURLESON...NORTHERN
GRIMES...NORTHEASTERN WASHINGTON AND BRAZOS COUNTIES UNTIL 145 AM
CDT...
At 113 AM CDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Millican, or 14 miles west of Navasota, moving
northeast at 35 mph.
Winds in excess of 40 mph will be possible with this storm.
Locations impacted include...
College Station, Bryan, Navasota, Washington, Somerville, Snook,
Kurten, Wixon Valley, Millican, Lake Somerville Dam, Kyle Field,
Independence, Wellborn, Roans Prairie and Carlos.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
If on or near Lake Somerville, get out of the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 10 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 3074 9647 3087 9639 3065 9588 3021 9624
3032 9656
TIME...MOT...LOC 0613Z 209DEG 28KT 3038 9633
40Special weather statement, Jun 4, 12:48 AM CST, 27 minutes before
Special Weather Statement
National Weather Service Houston/Galveston TX
148 AM CDT SUN JUN 4 2017
TXZ176-195>198-040715-
Madison TX-Brazos TX-Washington TX-Grimes TX-Burleson TX-
148 AM CDT SUN JUN 4 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BURLESON...GRIMES...
NORTHEASTERN WASHINGTON...SOUTHEASTERN BRAZOS...NORTHWESTERN
MONTGOMERY...SOUTH CENTRAL MADISON AND SOUTHWESTERN WALKER COUNTIES
UNTIL 215 AM CDT...
At 147 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles east of College Station to near
Washington. Movement was northeast at 40 mph.
Winds in excess of 40 mph will be possible with these storms.
Locations impacted include...
Eastern College Station, Navasota, Washington, Bedias, Millican,
Anderson, Iola, Roans Prairie, Richards and Carlos.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3095 9588 3063 9583 3049 9582 3043 9583
3031 9617 3036 9632 3063 9627
TIME...MOT...LOC 0647Z 229DEG 33KT 3066 9613 3037 9619
40